# SDR 4DPA2025022800001

- Difficulty date: February 28, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N933JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145511
- Aircraft time: 45,848 hours, 35,518 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 0020BN4
- Part serial: 313
- Condition: Failed
- Location: Stall Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED SPS ADV EICAS MESSAGE ELECTED TO RETURN TO DAL. CORR ACTION- MX REPLACED STALL PROTECTION COMPUTER ALL OPS CHECKS C/W GOOD.
